MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION

BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6720
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a y-type blood/solution set leaked on the bench top.This was observed during set up, after completion of the filtering process with blood product.A part of the chamber appeared to not be properly glued which resulted in two drops leaking through the filter.This was observed at the part of the filter where the inlet tubing attaches to the top of the filter.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: update the expiration date to n/a.H11: the actual device was discarded; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the leak.Pressure, clear passage under water, priming, and pull testing were performed on the sample and the device was found to be within the product specifications.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20355132
Report Number1416980-2024-05426
Device Sequence Number18157413
Product Code BRZ
UDI-Device Identifier00085412004006
UDI-Public(01)00085412004006(10)R22J21086
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6720
Device Catalogue Number2C6720
Device Lot NumberR22J21086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown